# SDR FDEA200906092012

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: A2551023500000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS COMPARTMENT, 20 INCHES AFT OF FWD BULKHEAD, LBL 20, WINDOW HEAT CONTROLLER BOX COVER CRACKED. MATERIAL ID FOR NEW COVER 2024-T3 .025 / PN 528930.1 AND FORMED IAW MFG DWG A25510235, ALODINED AND PRIMED IAW SRM 51-21-10 PG. 8 STEP C AND PG   11 STEP C, TOP COATED IAW SRM 51-23-10, PART MARKED IAW GMM 7-0-  1001, REMOVED DAMAGED AND INSTALLED NEW COVER IAW SRM51-40-21 PG 7   STEP 6, AND REMOVED HEAT BOX COVER AND INSTALLED HEAT BOX COVER IAW SRM 51-40-21 PG 7 STEP 5.
